# SDR AWXA200700704

- Difficulty date: April 16, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 64,859 hours, 44,775 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 50079454
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CRACKED L1 DOOR INNER SKIN, BS 347.  REPAIRED L1 DOOR INNER SKIN, BS 347 IAW AWA ER 03-5210-07151-DH1.
